# SDR AALA201510239001

- Difficulty date: October 1, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,524 hours, 23,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367203200000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, AFT CARGO COMPARTMENT FLOOR PANEL 151JF HAS DELAMINATION.  REPLACED FLOOR PANEL IAW IRM 9701 REV G & SRM 53-02-00-201.
